| Model Number |
M0068F64640 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is for the same event as manufacturer report: 2124215-2024-79468.
Event or Problem Description
It was reported that during the procedure when the laser was activated, the pilot light would not turn on nor deliver energy.It was then noticed that the energy was already delivered where it was connected to the generator.A second fiber was used but the procedure was unsuccessful.The procedure was completed with a third fiber.There was no patient complications reported.This is for the second fiber.
Additional Manufacturer Narrative
This report is for the same event as manufacturer report: 2124215-2024-79468.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The allegation of the reported device could not be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that during the procedure, when the laser was activated, the pilot light would not turn on nor deliver energy.It was then noticed that the energy was already delivered where it was connected to the generator.A second fiber was used but the procedure was not successful.The procedure was completed with a third fiber.There were no patient complications reported.This is for the second fiber.
Additional Manufacturer Narrative
This report is for the same event as manufacturer report: 2124215-2024-79468.Upon receipt of the fiber at our quality assurance laboratory, the fiber was thoroughly analyzed.Visual examination of the fiber found the fiber was received in one piece and there were no defects to the fiber body.Microscopic examination of the fiber found the fiber tip was degraded.Additionally, there was no light exiting the connector face indicative of an internal connector fracture was observed.Functional testing of the fiber identified there was no aiming beam.The device history record (dhr) was reviewed and indicated that the device met all manufacturing specifications.A review of the device instructions for use (ifu) was completed and states that carefully inspect the fiber for kinks, punctures, fractures or other damage.If the fiber appears damaged, do not use the device.Return it to boston scientific for replacement.It is probable that the internal connector fracture occurred during procedural handling of the fiber during setup or use.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating there was an expected or random component failure without any design or manufacturing issue.
Event or Problem Description
It was reported that during the procedure, when the laser was activated, the pilot light would not turn on nor deliver energy.It was then noticed that the energy was already delivered where it was connected to the generator.A second fiber was used however the same issue occurred.The procedure was completed with a third fiber.There were no patient complications reported.This is for the second fiber.